zbMATH — the first resource for mathematics

On randomly Hamiltonian graphs. (English) Zbl 0233.05121

05C35 Extremal problems in graph theory
05C45 Eulerian and Hamiltonian graphs
Full Text: DOI EuDML
[1] Chartrand, G., Kronk, H. V.: Randomly traceable graphs. Siam J. Appl. Math.16, 696-700 (1968). · Zbl 0164.54202
[2] Chartrand, G., Kronk, H. V.: On a special class of Hamiltonian graphs. Comment. Math. Helv.44, 84-88 (1969). · Zbl 0169.55501
[3] Dirac, G. A.: On arbitrarily traceable graphs (to appear). · Zbl 0259.05119
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.